# SDR GLBA20110728F

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,530 hours, 36,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Board
- Part number: 1293640797
- Part serial: 631J95
- Condition: Inoperative
- Location: Door Annunciator
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR IS INOP, WORKS WITH THE PRESS TO TEST.  MAINTENANCE REPLACED PCB PN: 129-364079-7 SN OFF 631-J-95 AND REPAIRED WIRES F2639 IAW 24-57-00, OPS CK GOOD.
